Is this site slow? It seems slower that usual in med intractions?
- 8 Jul 2015 by Gray Hamada
- 11 Jul 2015
I am in a joking mood and you almost got a wise a@# answer lolol... I have had a few problems with the site this week, including slowness, but that I don't worry about, it could be my internet.
Hi there. Could you let me know if the problem persists? Also could you describe where and how it seems slow to you? The site in general or adding drugs for interactions check etc?
I also have had some odd occurrences occur, mostly being signed out and have to sign back in, some times system real slow sometimes just stops working. At times it won't take an answer and then I have to re write it, yes some odds going ons
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 1 answer
Posted 13 Nov 2009 • 1 answer
Posted 6 Feb 2010 • 1 answer
Posted 12 Apr 2014 • 2 answers
Posted 16 Nov 2014 • 1 answer